Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypomania for a day katia

Posted by Barbaracat on October 19, 2004, at 20:22:03

In reply to Hypomania for a day, posted by katia on October 19, 2004, at 13:10:52

Katia,
So, what did you do? Can-can on the tables? I don't know, of course, but I do know that this country is incredibly repressed and uptight. It's a shame we feel guilty when we're inspired to add a little spice to things. Maybe you were just in a wild and crazy mood for a day. I don't know, it seems anything that isn't a prim buttoned-down responsible little droid state gets labeled with a dx. We end up feeling bad about ourselves and this perpetuates the shame and stress.

Whatever you do, don't you tuck your tail between your legs 'cause people pick up on that. Rocky wants you to be alpha and proud of it instead of cowering - no matter what!! You probably brought a laugh and some good cheer to folks who might have needed it. Be a Waverider and learn to flow with your unique colorful multifaceted personality.

That being said, Paxil at 12.5 doesn't sound like all that much, but my experience with it was not good at all. While I was on it I was cycling more rapidly than ever before. My pdoc kept bumpbing it up and only when we discontinued it did I start feeling better. I do OK on SSRIs for a bit and then things either poop or get weird.

Like I mentioned, I'm having a very good response to Nortriptyline at a teeny dose, so if you need an AD and Paxil isn't doing it for you, a good old-fashioned tricyclic may be in order. Plus it's cheap as dirt.

Katia, if you're skating on the edge of hypomania, not doing anything particularly stupid, and not falling into mania or depression afterwards, then what the heck, enjoy it and do your part to perk life up a bit for others. Call it animal magnetism, charisma, adventurousness, high energy, sexy. Some people would give anything to be that way, even for a day. - Lots o' Luv, Barbara

> >
> > So, my friend, maybe a bit premature to cut back on those meds, eh? - Barbara
>
> Hi Barbara,
> Well is it too premature? Was that hypomania for a day? The way you decribe YOUR experience, it does sound like it. But your experience sounds like it's over time. I went "hypo" in one day. and back again. And is that all it was? I'm on meds too. So that shouldn't really happen. Unless the Paxil is makingme CRAZY! Maybe it does have somethign to with ovulation.
>
> I'm sure you know the feeling...I went back into work yesterday "there's the troublemaker" (in a joking way)from one customer who came back in and another man showed up to just to say hi to me! I want to crawl under a rock. How could I expose myself like that is the feeling....not that I did anything but just became outward and flirtatious.
> anyway, gotta eat something.
> talk to you later.
> Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbaracat thread:9730
URL: http://www.dr-bob.org/babble/20041018/msgs/404917.html